# SDR SWAA2021072296140

- Difficulty date: July 18, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 77,140 hours, 45,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE OUT OF ADJUSTMENT ; / [01] PERFORMED ADJUSTED OF THE FWD ENTRY SLIDE PER AMM 25-66-01; SLIDE DOESN'T REQUIRED REMOVED ASSEMBLY. OPS CHECK GOOD; NO DEFECT NOTED AT THIS TIME.
